Free Access
Volume 6, 2001
Page(s) 499 - 516
Published online 15 August 2002
  1. A. Agrachev and R. Gamkrelidze, The exponential representation of flows and the chronological calculus. Math. USSR Sbornik 35 (1978) 727-785. [CrossRef]
  2. A. Bacciotti and G. Stefani, Self-accessibility of a set with respect to a multivalued field. JOTA 31 (1980) 535-552. [CrossRef]
  3. R. Bianchini and G. Stefani, Time optimal problem and time optimal map. Rend. Sem. Mat. Univ. Politec. Torino 48 (1990) 401-429. [MathSciNet]
  4. J.M. Bony, Principe du maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés. Ann. Inst. Fourier (Grenoble) 19 (1969) 277-304. [CrossRef] [MathSciNet]
  5. P. Brunovsky, Local controllability of odd systems. Banach Center Publications,Warsaw, Poland 1 (1974) 39-45.
  6. P. Cardaliaguet, M. Quincampoix and P. Saint Pierre, Minimal time for constrained nonlinear control problems without controllability. Appl. Math. Optim. 36 (1997) 21-42. [MathSciNet]
  7. K. Chen, Integration of paths, geometric invariants and a generalized Baker-Hausdorff formula. Ann. Math. 65 (1957) 163-178. [CrossRef] [MathSciNet]
  8. F.H. Clarke and P.R. Wolenski, Control of systems to sets and their interiors. JOTA 88 (1996) 3-23. [CrossRef]
  9. M. Fliess, Fonctionnelles causales nonlinéaires et indéterminées non commutatives. Bull. Soc. Math. France 109 (1981) 3-40. [MathSciNet]
  10. H. Frankowska, Local controllability of control systems with feedback. JOTA 60 (1989) 277-296. [CrossRef]
  11. H. Hermes, Lie algebras of vector fields and local approximation of attainable sets. SIAM J. Control Optim. 16 (1978) 715-727. [CrossRef] [MathSciNet]
  12. R. Hirshorn, Strong controllability of nonlinear systems. SIAM J. Control Optim. 16 (1989) 264-275.
  13. V. Jurdjevic and I. Kupka, Polynomial Control Systems. Math. Ann. 272 (1985) 361-368. [CrossRef] [MathSciNet]
  14. A. Krener, The high order maximal principle and its applications to singular extremals. SIAM J. Control Optim. 15 (1977) 256-293. [CrossRef]
  15. H. Kunita, On the controllability of nonlinear systems with application to polynomial systems. Appl. Math. Optim. 5 (1979) 89-99. [CrossRef] [MathSciNet]
  16. G. Lebourg, Valeur moyenne pour gradient généralisé. C. R. Acad. Sci. Paris Sér. I Math. 281 (1975) 795-797.
  17. P. Soravia, Hölder Continuity of the Minimum-Time Function for C1-Manifold Targets. JOTA 75 (1992) 2.
  18. H. Sussmann, A sufficient condition for local controllability. SIAM J. Control Optim. 16 (1978) 790-802. [CrossRef] [MathSciNet]
  19. H. Sussmann, Lie brackets and local controllability - A sufficient condition for scalar-input control systems. SIAM J. Control Optim. 21 (1983) 683-713.
  20. H. Sussmann, A general theorem on local controllability. SIAM J. Control Optim. 25 (1987) 158-194. [CrossRef] [MathSciNet]
  21. V. Veliov, On the controllability of control constrained systems. Mathematica Balkanica (N.S.) 2 (1988) 2-3, 147-155.
  22. V. Veliov and M. Krastanov, Controllability of piece-wise linear systems. Systems Control Lett. 7 (1986) 335-341. [CrossRef] [MathSciNet]
  23. V. Veliov, Attractiveness and invariance: The case of uncertain measurement, edited by Kurzhanski and Veliov, Modeling Techniques for uncertain Systems. PSCT 18, Birkhauser (1994).
  24. V. Veliov, On the Lipschitz continuity of the value function in optimal control. J. Optim. Theory Appl. 94 (1997) 335-361. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.